# SDR SWAA2023101610333

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 31,606 hours, 14,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY AND CHARGER AT M2335 DID NOT LAST MORE THAN 1 MINUTE EVEN AFTER DEEP CYCLE.<[01] REMOVED AND REPLACED M2335 BATTERY PACK AND CHARGER ASSY REF AMM 33-51-06.
